# SDR COMA0160545

- Difficulty date: July 30, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 4,041 hours, 3,591 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 6229815704
- Part serial: 1532
- Condition: Malfunctioned
- Part time: 49 hours, 54 cycles
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

YAW DAMPNER DROPPED OFF LINE DURING TAXI CHECKS.REPLACED THE #1 FCC-4000.
